# SDR CALA9801777

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 351.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE T-CHORD CORRODED AT STA 351.5, BL 0, WL 148.5.  THE T-CHORD WAS REMOVED AND A NEW T-CHORD WAS INSTALLED IAW SRM 51-10-02.
